# SDR CALA2015090800730

- Difficulty date: September 3, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 86,307 hours, 18,635 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STATION 1660, HAS SURFACE CORROSION ON TOP SURFACE, CTR TO RBL 10 RT.  REMOVED DAMAGED PART OF FLOORBEAM CHORD ON AFT SIDE STATION 1660, RBL 0.  FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-00-01REPAIR 5 DETAIL I.
